sexologist-icon
Problem in erection
Not able to do intercourse because of improper  erection. Whenever I am trying to do any sexual activity by the time i am going to wear condom Or taking sometime then erection has gone automatically. I already consult with an urologist and he gave me medicine which is tazzale tablet 10mg..however after taking that medicine I am still not able to get proper erection. So need to ask that is the problem is related to urology or sexology or do i need any proper treatment for this or it is a disease??
65 Views v

Answers (5)

Like the answers? Consult privately with the doctor of your choice

Hello Practo User, use homoeopathic medications for your problem  to get Instant and effective results.Its Curable, no need to worry about. Homoeopathic medicines plays Excellent role to treat Such problems in a hollistic way without any side effect.I suggest you to message me your complete history in private chat with all reports & details & Consult Online through Practo. I will guide you for holistic & effective Results with homoeopathy !Take Care!!
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello, your problem of erectile dysfunction most commonly occur in ages of men: fortunately it has high recovery rate of 90% through ayurvedic medications. I am explaining briefly about erectile dysfunction so that it takes fear out of you. In erectile dysfunction, men are not able to get or keep an erection that is sufficient to have penetrative sex. This may be due to so many factors like High cholesterol, High blood pressure, Diabetes, excessive masturbation, excessive Porn watching, nerves weakness, Obesity, thyroid, heart problem, alcohol, Tobacco use, Sleep disorders. Low testosterone, tension, stress etc., This problem of erectile dysfunction is very much treatable. I am suggesting you some ayurvedic medicines, Take Aswagandhadi churan half teaspoon in the morning & in the night. Take Capsule SHILAJIT One in the morning and one in the night. Take tablet Brihat Bangeshwar ras one in the morning one and one in the night after food. All three preferably with hot milk or with water Also apply and message Shri Gopal tail on your penis three times a week for 2 to 4 minutes. Avoid junk food, oily and more spicy food, alcohol, tobacco, tension and anxiety. Start doing brisk walk or running or cardio exercises for at least 1 hour a day. Start taking hot milk twice a day also two to three dates in the morning and in the night with milk. Do all the above suggested treatment for 3 months and see the results. If you don't get satisfactory results then please go to your family doctor or a good sexologist. You can also contact me on my private chat or directly in my clinic. We can send you the medicines by courier. My website: www.kayakalpinternational.co
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hi, The above mentioned medications are not the appropriate solution that you have been looking for your issue. Plus let me tell you it has many side effects. Let me explain you about your issue in brief - At some point in a man’s life, he may have difficulty achieving or maintaining an erection. Erection problems occur when you can’t achieve or maintain an erection that’s firm enough to have sexual intercourse. Erection problems are also known as: * erectile dysfunction (ED) * impotence * sexual dysfunction Basis the issue as described by you above it seems you have developed symptoms of Erectile dysfunction. It seems you are getting erection but it’s not hard enough for you to penetrate. Even if you penetrate your penis you not able to sustain your Erection. However this issue is not major concern to worry as there are medications and treatment available for the same. Rest assured your problem can be resolved.
Next Steps
If you genuinely interested in getting your issue resolved then you can contact me either online or in person. Would be happy to help you. Website Link - https://www.drfayyazsexologyclinic.com
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Never take such tablets on regular basis, they have many side effects. Excessive masturbation in past may leads to the damage of nerves supplying penis. Which in future leads to weak erection or erectile dysfunction, shrinkage of penis, low sexual stamina, other than that whole body weakness, weak eye sight, loss of appetite, weak memory power, hairfall, anxiety, etc. Don't worry in ayurveda there are some very effective medicines which are natural testosterone booster. And work very efficiently to cure your problem. I suggest you for ayurveda vaajikaran treatment. As per ayurveda vaajikaran is meant to rejuvenate and improve complete sexual health. Ayurveda medicines are very efficient and potent for your problem. Within 20 to 30 days you will notice the improvement. Nerves supplying penis would rejuvenate and strong musculature of penis would also be achieved. Maximum 3 months is almost enough to get rid of your sexual problem. With ayurveda medicines your whole reproductive system will strengthen i.e. The vessels supplying penis and the musculature of penis would be strengthened. I would need to enquire about whole of your symptoms, detail history. You can also consult. For further information u can also visit www.bhuvanaarogyamhospital.com
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Not use temporary medicines Take authentic treatment in Ayurveda If you want permanent solution Consult online
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.